# SDR SWAA2017070514796

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 11,993 hours, 5,230 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA4582500
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, UNEXPLAINED FUEL LOSS IN RIGHT FUEL TANK.  R&R ENGINE CROSSFEED VALVE IAW AMM.
